A little about myself:
Im 19 years old. I currently weigh 120lbs and my dermatologist prescribed me to take Accutane. Im taking 40mgs for the first day and the second day Ill be taking 2 pills so 80mgs and then the third day ill be taking 1 pill again so 40 mgs and the next day 2 pills so 80mgs and the cycle keeps going on like that. I dont normally like taking medication. I prefer to just let my body naturally work through it. However, Ive been dealing with acne throughout my teen years and its getting very annoying. My acne comes and goes...one day ill have a clear face. The next day Ill have a few not so noticable pimples and then out of no where my face will have 5-6 big pimples that are impossible to avoid.
Im sure everyone along with myself feel a little nervous before starting their accutane treatment. My mother and I are both a little nervous 1) because of the high dose and 2) because its a strong medication. Anyways, the first day didnt go too well. I took one pill so 40 mgs with food. My mom kept telling me to eat more and lets just say I was so full that I felt like a thanks giving turkey -.-'. I ended up throwing up maybe bc I had too much to eat..:s or atleast thats what Im telling myself.